# SDR ASAA2015081112835

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,592 hours, 1,821 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT REMAINS ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 21-62/854 FOR RT PACK/ZONE TEMP.  CONTROLLER, M 1443, "EXIT" LIGHT FAULT.  BITE TEST PASSES, FAULT CLEARED.  REPAIR CONFIRMATION OK.
